PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 3 | 1 |
Tytuł artykułu

On finest unitary extensions of topological monoids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the Wyler completion of the unitary Cauchy space on a given Hausdorff topological 5 monoid consisting of the underlying set of this monoid and of the family of unitary Cauchy filters on it, is a T2-topological space and, in the commutative case, an abstract monoid containing the initial one.
Słowa kluczowe
Wydawca
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2014-09-11
zaakceptowano
2014-11-11
online
2015-01-09
Twórcy
  • Moscow State Forestry University, department of mathematics, Moscow, Russian
    Federation
Bibliografia
  • [1] B. G. Averbukh, On unitary Cauchy filters on topological monoids, Topol. Algebra Appl., 1 (2013), 46-59.
  • [2] R. Fric, D. C. Kent, Completion functors for Cauchy spaces, Int. J. Math. & Math. Sci. 2, No. 4 (1979), 589-604. MR80#54042. Zbl 428.54018.[Crossref]
  • [3] H.H. Keller, Die Limes-Uniformisierbarkeit der Limesräume, Math. Ann. 176 (1968), 334-341. MR 37#874. Zbl 155.50302
  • [4] D.C. Kent, G.D. Richardson, Regular completions of Cauchy spaces, Pacific Journal of mathematics 51, No. 2 (1974), 483-490.[Crossref]
  • [5] D. C. Kent, G. D. Richardson, Cauchy completion categories, Canad. Math. Bull. 32, No. 1 (1989), 78-84. MR 90#54007. Zbl675.54004.[Crossref]
  • [6] E. Lowen-Colebunders. Function Classes of Cauchy Continuous Maps, Pure and Applied Mathematics, Marcel Dekker Inc.,New York, (1989).
  • [7] J. F. Ramaley, O. Wyler, Cauchy spaces, (1968), http://repository.cmu.edu/math/97.
  • [8] N. Rath, Completion of a Cauchy space without the T2-restriction on the space, Internat. J. Math. & Math. Sci. 24, No. 3(2000), 163-172.[Crossref]
  • [9] N. Rath, Completions of Filter Semigroups, Acta Math. Hungar. 107 (1-2) (2005), 45-54.
  • [10] E. E. Reed, Completions of Uniform Convergence Spaces, Math. Ann. 194 (1971), 83-108. MR 45#1109. Zbl 217.19603.[11] O. Wyler, Ein Komplettierungsfunktor für uniforme Limesräume, Math. Nachr. 46 (1970), 1-12. MR 44#985. Zbl 207.52603.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_taa-2015-0001
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.